# SDR FDEA201104051330

- Difficulty date: April 5, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727247
- Aircraft serial: 21331
- Aircraft time: 71,746 hours, 45,297 cycles
- Engine: Pwa JT8D15
- Engine time: 2,206 hours, 1,767 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 2,206 hours, 1,767 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCREW WROTE UP OIL QUANTIY IN NR 2 PRIOR TO FLT STARTED WITH 4 1/2 GALLONS. QUANTIY WAS 2 1/2 GALLONS STARTING CRUISE. AFTER APPROXIMATELY 40 MINUTES OIL OUANTY WAS ZERO.  COMPLIED WITH RED TABS DURING CRUISE. SHUTDOWN NR 2  ENGINE WHEN PRESSURE DROPPED IN THE YELLOW ZONE,  COMPLIED WITH QRH, UNEVENTFUL ONE ENGINE INOPERATIVE  LANDING.   AFTER TALKING WITH CREW 30-35 OIL PRESSURE TIME OF  SHUT DOWN: 0 OIL PRESSURE TIME OF WINDMILLING,  WINDMILLED FOR 10 MINUTES.   REMOVED AND REPLACED NR 2 ENGINE IN REF TO WORK CARD 70T0002, AND WORK CARD 70T0301-02.
